# SDR FDEA201002080361

- Difficulty date: February 8, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N544714
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT, RBL 2.90, STA 1445 TO STA 1498, FASTENERS HOLE AREA  CORROSION AS MARKED. CORRODED FLOOR SUPPORT IN AFT CARGO FROM STA 1445 TO STA 1498, RBL 2.9, R & R IAW SRM 51-40-02 REV 99.  REPAIR IS CLASSIFED AS MINOR GMM 6-2-100 CRITERIA.
